Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CapoDelta

Accutane And Liquor

Recommended Posts

I was told not to drink while on accutain and i am not a big drinker 3-5 shots once in a while whenever theres a big party but honestly i got drunk while on accutain drank alot of water and woke up with no hangover at all does this mean i didnt harm my liver badly and drank a good amount? Should i continue this amount if i got no hangover only problem is my trigligceride level doubled i think only because the blood test was a couple days after i got drunk. Did i drink a good amount sure zero is the best but will this be sustainable?, thanks.

Link to comment
Share on other sites

If you have no side effects you might be fine. If you do get side effects go to a doctor as soon as possible. Try to stay away from drinking, drinks lots more water to help your body hydrate after the party.

Link to comment
Share on other sites

Its your liver.

But honestly in my medical opinion i would say NO.

The liver is a fascinating organ as it regenerates over an extended period of time. It can take a beating and recover quite nicely. Unless this continues for awhile (although tolerance depends on many factors like the agent and genetic predisposition). But in general the liver is a durable organ.

Depending on the mechanisms of action the liver generally fails acutely, may plateau, and then decline. Whether chronic or acute liver damage and failure is not a joke nor fun.

In your case damage is done because the alcohol potentates (makes stronger) accutane and its effects on the body causing compounding toxic effects of an already toxic drug. Lesson here: skip the accutane dose if you anticipate drinking heavily. Or don't drink at all. Skip the hard liquors and use other alcohols (beer) in extreme moderation.

The water helped dilute the alcohol and the kidney's filtered it out of the body. Dilution is good because that makes the concentration less and therefore less hard on the body.

But a better way is to eat foods with fat and protein as it minimizes alcohol absorption.

Triglycerides are high because that is a side effect of accutane. Not a good one because that leads to heart disease..the number one killer in the world.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×